# SDR ASAA2022072539204

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 56,933 hours, 16,786 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Insert
- Part number: 6490690210
- Condition: Loose
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INLET INSPECTION ASA TC 78472000 FOUND #5 AFT PANEL LOOKING FWD (SCOOP PANEL) HAS LOOSE FASTENER ON #2 ENGINE (LPATCC STRUT PANEL) ALTERNATE DEACTIVATION PROCEDURES USED PER CH5 TABLE 3 ITEM 7LH ENGINE START VALVE CB PULLED AND COLLARED. COLLAR 93088. GROUNDED - YES. REMOVED AND INSTALLED NEW KEYLOCKED INSERT PER CFM SPM 70-42-13.
